Nearly optimal stability for Serrin’s problem and the Soap Bubble theorem
By Rolando Magnanini, Giorgio Poggesi. Calculus of Variations and Partial Differential Equations, 2019
48 citations recorded by the source corpus.
We present new quantitative estimates for the radially symmetric configuration concerning Serrin’s overdetermined problem for the torsional rigidity, Alexandrov’s Soap Bubble theorem, and other related problems. The new estimates improve on those obtained in Magnanini and Poggesi (J Anal Math, 139 (1), 179–205, 2019), Magnanini and Poggesi (Indiana Univ Math J, arXiv:1708.07392 , 2017) and are in some cases optimal.
Subfields: Applied Mathematics, Computational Theory and Mathematics
View Paper: https://www.semanticscholar.org/paper/05d6286bfea526b6d17ac58b7e0debfa036d583c